# SDR UPS01634863

- Difficulty date: February 6, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:N/A, ON TAXI OUT RECEIVED EICAS STATUS MSG OF L ENG FIRE LP 2 INTERMITTENTLY WITH THROTTLE LEVER MOVEMENT.  *S/D*  CLEARED M208730.  NR 2 FIRE WARNING TESTS OK.  NO MSGS, 2 FLTS.
